# SDR K3HA990024

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Broken
- Location: Row 32def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND EMERGENCY PATH LIGHTING BROKEN ON 32DEF.  REMOVED AND REPLACED EMERGENCY PATH LIGHTING SOCKET AND LAMP IAW 33-50-01.  OPS CHECK OK.
